# SDR USAA051588

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 601 LEF TR SIDE ON INNER CORD ANGLE JUST BELOW CABIN FLOOR LEVEL CRACKED.  REMOVED DAMAGED METAL, INSTALLED FILLER & REPAIR ANGLE IAW EA 97193, DEFECT SIZE: 1.5 INCH CRACK.
